RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 4, Pages 167–202 (Mi izv141)  

Alient differential calculus and resurgent equations

B. Yu. Sternin, V. E. Shatalov

M. V. Lomonosov Moscow State University

Abstract: We describe some methods for studying the Stokes phenomenon for resurgent functions of several variables. These methods are based on the notions of alient derivative and resurgent equations and can be applied to the asymptotic study of solutions to differential equations, Laplace type integrals, and so on.

DOI: https://doi.org/10.4213/im141

Full text: PDF file (2855 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:4, 843–875

Bibliographic databases:

MSC: 44A05, 44A10
Received: 26.04.1995
Revised: 28.11.1996

Citation: B. Yu. Sternin, V. E. Shatalov, “Alient differential calculus and resurgent equations”, Izv. RAN. Ser. Mat., 61:4 (1997), 167–202; Izv. Math., 61:4 (1997), 843–875

Citation in format AMSBIB
\Bibitem{SteSha97}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Alient differential calculus and resurgent equations
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 4
\pages 167--202
\mathnet{http://mi.mathnet.ru/izv141}
\crossref{https://doi.org/10.4213/im141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480762}
\zmath{https://zbmath.org/?q=an:0907.35024}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 4
\pages 843--875
\crossref{https://doi.org/10.1070/im1997v061n04ABEH000141}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071094300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747423325}


Linking options:
  • http://mi.mathnet.ru/eng/izv141
  • https://doi.org/10.4213/im141
  • http://mi.mathnet.ru/eng/izv/v61/i4/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:234
    Full text:97
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018